# SDR ASAA2017112622703

- Difficulty date: November 26, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 12,697 hours, 4,221 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Center Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CENTER TANK FUEL QUANTITY INDICATOR WAS INDICATING INTERMITTENT READINGS AT CRUISE. TOTALIZER IS BLANK.  ACFT GROUNDED.  REMOVED THE HARNESS 28400003-1 AND REINSTALLED CONNECTOR  D11316, AND  BUSSING PLUG. PERFORMED  FIM 28-41 TASK 814, FQIS BITE TEST NOW PASSES WITH NO FAULTS. AS A PRECAUTION,  PERFORMED FUEL QUANTITY INDICATING SYSTEM TEST IAW AMM 28-41-00-730-801. ALL VALVES WERE CORRECT.
